# SDR C2XA98IA099

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120RT
- Aircraft serial: 120133
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016086001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT WING STRINGER NR 10 WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED PORTION OF STRINGER IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION EC5710-01010, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
